MathSciNet Relay Station
MathSciNet bibliographic data
MR576976 (82c:12003) 12A15
Schmidt, Klaus On periodic expansions of Pisot numbers and Salem numbers. Bull. London Math. Soc. 12 (1980), no. 4, 269–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement